# SDR REXA201902190152

- Difficulty date: January 9, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N954
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 26,206 hours, 17,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR BEAM [ LOWER/AFT FLANGE ] IN STA. FS= 280 AND 14RBL AT PAX CABIN FWD WET AREA. (CPAX) TCI: 53-10-219 COMPLETE: FLOOR BEAM [ LOWER/AFT FLANGE ] IN STA. FS= 280 AND 14RBL AT  PAX CABIN FWD WET AREA WAS REPLACED PER. CRJ-900 SRM 51-42-06-001-001
-A01 AND 51-42-21-001-001-A01.
